Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have irregular periods. Prescribed Krimson. Earlier had urticaria and gas. Inter-related symptoms?

I am having irregular periods for nearly ten years. Now the duration between periods became three months for past 2 years..just now i went to doctor he prescribed krimson 35.. One month ago i was suffering from urcitaria and severe gas trouble. . Is all inter related.. Can i recover from cyst --pod.. Pls ans to YYYY@YYYY

Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
Urticaria, gas and PCOD are not related.
PCOD is a condition of hormonal imbalance, where the ovary is studded with multiple follicles, but none of them mature to form a ruptured egg in each cycle.
Also, there is metabolic imbalance leading to insulin resistance, increased hair growth, delayed and scanty periods etc.
Weight loss and exercise are the main pillars of treatment.
Metformin can also be added.
For fertility , use of ovulation inducing drugs maybe required.
Please consult a gynecologist and endocrinologist for complete treatment.
All the best.
Answered: Wed, 19 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor